# SDR AALA20131209012

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RT HAND WINDOW PAN, UPPER FWD CLIP AT STATION 886.  INSTALLED REPAIR ANGLE ON UPPER FWD CLIP OF RT HAND WINDOW PAN AT STATION 886 IAW AARD 53-10-00-25.
